# SDR CA970609028

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 2A34C66
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 5480
- Condition: Corroded
- Location: Prop
- Part time: 863 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. EXTERIOR OF HUB WAS FOUND CORRODED WITH CRACKS IN THE THREADS. HUB WAS REPLACED WITH HUB S/N 773509. BLADE NUT WAS FOUND CRACKED AND WAS REPLACED. THE CYLINDER SUPPORT WAS ALSO REPLACED.
